# SDR 95FDEA01695

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Closing Mech
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, I

## Discrepancy

FORWARD ENTRY DOOR LIGHT ILLUMINATED IN-FLIGHT, DEPRESSURIZED AND DESCENT TO 5000 FEET MSL.  A/C WAS DEPRESSURIZED FOR REMAINDER OF FLIGHT (15 MINUTES) AT 5000 FEET.  REMOVED DOOR LINER AND ADJUSTED UPPER AND LOWER LATCH TORQUE TUBE CONTROL RODS.  OPS CHECK NORMAL.  REINSTALLED LINER.  MM REF 52-11-01 PAGES 514 - 516 AND 52-11-61.
